Connor Mooney



CV: [.pdf]


Papers:
  • Mooney, C.; Savin, O. Some singular minimizers in low dimensions in the calculus of variations. Preprint 2015, arXiv:1503.00671. Submitted. [.pdf]

  • Mooney, C. Harnack inequality for degenerate and singular elliptic equations with unbounded drift. J. Differential Equations 258 (2015), no. 5, 1577-1591. [journal]

  • Mooney, C. W^{2,1} estimate for singular solutions to the Monge-Ampere equation. Ann. Sc. Norm. Super. Pisa Cl. Sci., to appear. [.pdf]

  • Mooney, C. Partial regularity for singular solutions to the Monge-Ampere equation. Comm. Pure Appl. Math. 68 (2015), 10661084. [.pdf]


    Notes:
  • Basic elliptic PDE. [.pdf]
  • Monge-Ampere equation. [.pdf]
  • Minimal Surfaces. [.pdf]
  • Calculus of Variations. [.pdf]